# SDR V0XD20221009002

- Difficulty date: November 9, 2022
- Submitted: November 9, 2022
- Operation: Air carrier
- Aircraft: N16561
- Make and model: Emb EMB-145LR
- Aircraft serial: 45610
- Aircraft time: 39,372 hours, 31,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Frms 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON FLOOR CHANNEL SUPPORT AT NUT PLATE HOLE FR 59-60 LBL -479; CORRECTIVE ACTION: CUTOUT DAMAGED AREA AND REPAIRED CHANNEL IAW EMB 135/145 SRM 53-24-10-FIG 202
